MathSciNet Relay Station
MathSciNet bibliographic data
MR2171999 35Q53 (11B68 35Q51 37K40)
Grosset, Marie-Pierre; Veselov, Alexander P. Bernoulli numbers and solitons. J. Nonlinear Math. Phys. 12 (2005), no. 4, 469–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement